# SDR CHQA200600101

- Difficulty date: August 18, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 12,233 hours, 9,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: CO1238
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 7,089 hours, 6,932 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 3 EMERGENCY STRIP AND AFT GALLEY EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY IAW EMB 145 MM 33-50-04.  OPS CHECK GOOD AT THIS TIME.
